International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 119

Research Paper | Mathematics | Iraq | Volume 4 Issue 2, February 2015


Smarandache Fuzzy Strong Ideal and Smarandache Fuzzy n-Fold Strong Ideal of a BH-Algebra

Shahrezad Jasim Mohammed


Abstract: In this paper, we define the concepts of a Q-Smarandache n-fold strong ideal and a Q-Smarandache fuzzy (strong, n-fold strong) ideal of a BH- algebra. Also, we study some properties of these fuzzy ideals


Keywords: BCK-algebra, BCI/BCH-algebras, BH-algebra, Smarandache BH-algebra, Q-Smarandache fuzzy strong ideal


Edition: Volume 4 Issue 2, February 2015,


Pages: 1516 - 1521


How to Cite this Article?

Shahrezad Jasim Mohammed, "Smarandache Fuzzy Strong Ideal and Smarandache Fuzzy n-Fold Strong Ideal of a BH-Algebra", International Journal of Science and Research (IJSR), Volume 4 Issue 2, February 2015, pp. 1516-1521, https://www.ijsr.net/get_abstract.php?paper_id=SUB151537

How to Share this Article?

Enter Your Email Address






Top